# SDR AU960403

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A32C90
- System (JASC): 6111 · Propeller Blade Section
- Part: Ferrule
- Part number: C4451
- Condition: Cracked
- Location: Propeller Assy S
- Component: Mcauly, BLADE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE FERRULES LOCATED IN HUB BLADE SOCKETS CRACKED  THROUGH OLD DISUSED ACTUATING PIN HOLES
